# SDR SWIA2019101746498

- Difficulty date: August 26, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP VANE L/E CHAFED AT VANE ACTUATORS. (C-CHECK) RO: 10/16/2019 BLENDED L/H I/B FLAP VANE CHAFED AT L/E VANE. INBOARD AND CENTER CHAFES WHERE WITHIN LIMITS. OUTBOARD CHAFE WAS OUT OF LIMITS. RESTORED FINISH TO INBOARD AND CENTER CHAFES IAW REO.
